AC-Removability, Hausdorff dimension, and property (N)
- 26 Downloads
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.S. P. Ponomarëv, “On Hausdorff dimensions of quasiconformal curves,” Sibirsk. Mat. Zh.,34, No. 4, 142–148 (1993).Google Scholar
- 2.S. P. Ponomarëv, “To the question of AC-removability of quasiconformal curves,” Dokl. Akad. Nauk SSSR,227, No. 3, 566–568 (1976).Google Scholar
- 3.L. V. Ahlfors and A. Beurling, “Conformal invariants and function-theoretic null-sets,” Acta Math.,83, 101–129 (1950).Google Scholar
- 4.S. Saks, Theory of the Integral [Russian translation], Izdat. Inostr. Lit., Moscow (1949).Google Scholar
- 5.A. S. Besicovitch, “On sufficient conditions for a function to be analytic,” Proc. London Math. Soc.,32, 1–9 (1931).Google Scholar
- 6.E. P. Dolzhenko, “On ‘removing’ singularities of analytic functions,” Uspekhi Mat. Nauk,18, No. 4, 135–141 (1963).Google Scholar
- 7.C. A. Rogers, Hausdorff Measures, Univ. Press, Cambridge (1970).Google Scholar
- 8.A. S. Besicovitch, “On existence of subsets of finite measure of sets of infinite measure,” Indag. Math.,14, 339–344 (1952).Google Scholar
- 9.Yu. Yu. Trokhimchuk, Continuous Mappings and Monogeneity Conditions [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
© Plenum Publishing Corporation 1994